# SDR COEA2016103101863

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N863FE
- Make and model: Cessna 208B
- Aircraft serial: 0186
- Aircraft time: 13,688 hours, 15,499 cycles
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448974
- Part serial: C65244
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE , THE POWER LEVER WOULD NOT REMAIN IN FORWARD POSITION.  PILOT ELECTED TO RETURN TO DEPARTURE.  NO EMERGENCY DECLARED.   MAINTENANCE TROUBLESHOT, AND FOUND LOW & HIGH IDLES EXCESSIVELY HIGH, POWER LEVER JERKS. REPLACED FUEL CONTROL. RIGGED, PERFORMED ADJUSTMENT, TEST AND GROUND RUNS. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
